# SDR SWAA2022021637369

- Difficulty date: July 10, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 21,120 hours, 9,138 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 120DF IS CORRODED ON EDGES / EVALUATED DAMAGE CORROSION FOUD TO BE OUT OF LIMITS BEING GREATER THAN 30% OF THE PANEL AREA IAW SRM 53-00-53-1A-1 STEP 5A; VERFIFIED MATERIAL AS 2024-T3 .071 A-TAG A22448 IAW BOEING DWG NO. 453A1610 REV: T; FABRICATED NEW PANEL #120DF IAW BOEONG DWG 453A1610 REV: F; ALODINED NEW PANEL 120DF IAW AMM 51-21-41-370-802 PG 3 STEP E(1) AND PRIMED NEW PANEL #120DF IAW AMM 51-21-72-370-801 PG 5 STEP F(1)
